On - and -Convexity of Banach Spaces
Omar Muñiz-Pérez
Abstract and Applied Analysis, 2010, vol. 2010, 1-14
Abstract:
We show that every U -space and every Banach space X satisfying are P (3)-convex, and we study the nonuniform version of P -convexity, which we call p -convexity.
Date: 2010
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2010/102462.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2010/102462.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:102462
DOI: 10.1155/2010/102462
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().